Alert archive / Texas / River Flood Warnings in 2013

River Flood Warning 2, NWS Shreveport, LA

January 13, 20135 counties in Texas

NWS Shreveport, LA issued this river flood warning at Jan 13, 2013, 10:27 AM CST for 5 counties in Texas. It took effect at Jan 14, 2013, 9:00 AM CST. It was in force for 6 days.

The area

The outline as issued.

The facts

Issued
Jan 13, 2013, 10:27 AM CST (16:27 UTC)
In effect from
Jan 14, 2013, 9:00 AM CST
Expired
Jan 20, 2013, 4:30 AM CST
In force
6 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Nacogdoches County, TX, Panola County, TX, Rusk County, TX, San Augustine County, TX, Shelby County, TX

The radar

The Shreveport radar (KSHV), 98 km from the middle of the area, began a volume at 16:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Attoyac Bayou near Chireno (ATBT2). The gauge peaked at 16.50 ft at Jan 16, 2013, 4:00 AM CST.

actionminormoderate10152001/1301/1401/1501/1601/1701/1801/1901/2001/21
Action stage
13.5 ft
Minor stage
14 ft
Moderate stage
22 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08038000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

547 
WGUS44 KSHV 131627
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1027 AM CST SUN JAN 13 2013

TXC347-365-401-405-419-141627-
/O.NEW.KSHV.FL.W.0002.130114T1500Z-130116T1330Z/
/ATBT2.1.ER.130114T1500Z.130115T0000Z.130115T1930Z.NO/
1027 AM CST SUN JAN 13 2013

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ATTOYAC BAYOU NEAR CHIRENO.
* FROM MONDAY MORNING TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:30 AM SUNDAY THE STAGE WAS 13.2 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY LATE MORNING AND 
  CONTINUE TO RISE TO NEAR 14.2 FEET BY MONDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY TUESDAY EARLY AFTERNOON.
* IMPACT...MINOR LOWLAND FLOODING.

&&

LAT...LON 3191 9457 3191 9437 3146 9423 3146 9436 3165 9443

$$
12 follow-up statements
845 
WGUS84 KSHV 141547
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
947 AM CST MON JAN 14 2013

TXC347-365-401-405-419-151547-
/O.EXT.KSHV.FL.W.0002.000000T0000Z-130116T1000Z/
/ATBT2.1.ER.130114T1352Z.130115T0600Z.130115T1600Z.NO/
947 AM CST MON JAN 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE ATTOYAC BAYOU NEAR CHIRENO TEXAS.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 930 AM MONDAY THE STAGE WAS 14.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET. 
* FORECAST...THE BAYOU WILL CONTINUE RISING TO NEAR 14.4 FEET BY 
  EARLY TUESDAY MORNING.  THE BAYOU WILL FALL BELOW FLOOD STAGE 
  BY TUESDAY LATE MORNING.

&&
 
LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$
681 
WGUS84 KSHV 141753
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1153 AM CST MON JAN 14 2013

TXC347-365-401-405-419-151753-
/O.CON.KSHV.FL.W.0002.000000T0000Z-130116T1000Z/
/ATBT2.1.ER.130114T1352Z.130115T0600Z.130115T1600Z.NO/
1153 AM CST MON JAN 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE ATTOYAC BAYOU NEAR CHIRENO TEXAS.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1130 AM MONDAY THE STAGE WAS 14.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET. 
* FORECAST...THE BAYOU WILL CONTINUE RISING TO NEAR 14.4 FEET BY 
  EARLY TUESDAY MORNING.  THE BAYOU WILL FALL BELOW FLOOD STAGE 
  BY TUESDAY LATE MORNING.
* IMPACT...MINOR LOWLAND FLOODING.

&&

LAT...LON 3191 9457 3191 9437 3146 9423 3146 9436 3165 9443

$$
428 
WGUS84 KSHV 150205
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
804 PM CST MON JAN 14 2013

TXC347-365-401-405-419-160204-
/O.EXT.KSHV.FL.W.0002.000000T0000Z-130117T0834Z/
/ATBT2.1.ER.130114T1352Z.130115T1200Z.130116T1434Z.NO/
804 PM CST MON JAN 14 2013

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE ATTOYAC BAYOU NEAR CHIRENO.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 PM MONDAY THE STAGE WAS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET BY 
  TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY 
  MORNING.

$$
10
965 
WGUS84 KSHV 150216
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
816 PM CST MON JAN 14 2013

TXC347-365-401-405-419-160216-
/O.CON.KSHV.FL.W.0002.000000T0000Z-130117T0834Z/
/ATBT2.1.ER.130114T1352Z.130115T1200Z.130116T1434Z.NO/
816 PM CST MON JAN 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE ATTOYAC BAYOU NEAR CHIRENO.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 PM MONDAY THE STAGE WAS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.3 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY 
  MORNING.

&&

LAT...LON 3191 9457 3191 9437 3146 9423 3146 9436 3165 9443

$$
10
616 
WGUS84 KSHV 151547
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
947 AM CST TUE JAN 15 2013

TXC347-365-401-405-419-161547-
/O.EXT.KSHV.FL.W.0002.000000T0000Z-130118T2024Z/
/ATBT2.1.ER.130114T1352Z.130116T0000Z.130118T0224Z.NO/
947 AM CST TUE JAN 15 2013

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE ATTOYAC BAYOU NEAR CHIRENO TEXAS.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 830 AM TUESDAY THE STAGE WAS 16.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET. 
* FORECAST...THE BAYOU WILL CONTINUE RISING TO NEAR 16.2 FEET THIS
  TUESDAY EVENING.  THE BAYOU WILL FALL BELOW FLOOD STAGE THURSDAY EVENING.
* IMPACT...MINOR LOWLAND FLOODING.

&&
 
LAT...LON 3191 9457 3191 9437 3146 9423 3146 9436 3165 9443

$$
675 
WGUS84 KSHV 160016
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
616 PM CST TUE JAN 15 2013

TXC347-365-401-405-419-170016-
/O.EXT.KSHV.FL.W.0002.000000T0000Z-130119T0300Z/
/ATBT2.1.ER.130114T1352Z.130116T0600Z.130118T0900Z.NO/
616 PM CST TUE JAN 15 2013

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE ATTOYAC BAYOU NEAR CHIRENO.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:30 PM TUESDAY THE STAGE WAS 16.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE 
  FRIDAY MORNING.

&&
 
LAT...LON 3191 9457 3191 9437 3146 9423 3146 9436 3165 9443

$$

LAC021-043-059-127-170016-
/O.CON.KSHV.FL.W.0001.000000T0000Z-000000T0000Z/
/RHLL1.2.ER.130112T0325Z.130118T1800Z.000000T0000Z.NO/
616 PM CST TUE JAN 15 2013

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:30 PM TUESDAY THE STAGE WAS 35.1 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.5 FEET BY 
  FRIDAY EARLY AFTERNOON THEN BEGIN FALLING.
* IMPACT...AT 35.0 FEET...EXPECT CONSIDERABLE FLOODING OF LOWLAND WITH
  SOME HOMES NEEDING TO BE EVACUATED.

&&
 
LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$
27
463 
WGUS84 KSHV 161645
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1045 AM CST WED JAN 16 2013

TXC347-365-401-405-419-171645-
/O.EXT.KSHV.FL.W.0002.000000T0000Z-130120T0800Z/
/ATBT2.1.ER.130114T1352Z.130116T1245Z.130119T1400Z.NO/
1045 AM CST WED JAN 16 2013

...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE ATTOYAC BAYOU NEAR CHIRENO TEXAS.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 930 AM WEDNESDAY THE STAGE WAS 16.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET. 
* FORECAST...EXPECT LITTLE CHANGE TO VERY SLOW FALLS THROUGH 
  THURSDAY MORNING AS ATTOYAC BAYOU IS CRESTING NEAR 16.5 FEET.
* IMPACT...MINOR LOWLAND FLOODING.

&&
 
LAT...LON 3191 9457 3191 9437 3146 9423 3146 9436 3165 9443

$$
026 
WGUS84 KSHV 171632
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1032 AM CST THU JAN 17 2013

TXC347-365-401-405-419-181632-
/O.EXT.KSHV.FL.W.0002.000000T0000Z-130120T1800Z/
/ATBT2.1.ER.130114T1352Z.130116T1245Z.130120T0000Z.NO/
1032 AM CST THU JAN 17 2013

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE ATTOYAC BAYOU NEAR CHIRENO TEXAS.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 930 AM THURSDAY THE STAGE WAS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET. 
* FORECAST...THE BAYOU WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY EVENING.
* IMPACT...MINOR LOWLAND FLOODING.

&&
 
LAT...LON 3191 9457 3191 9437 3146 9423 3146 9436 3165 9443

$$
885 
WGUS84 KSHV 181626
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1026 AM CST FRI JAN 18 2013

TXC347-365-401-405-419-191626-
/O.EXT.KSHV.FL.W.0002.000000T0000Z-130120T1200Z/
/ATBT2.1.ER.130114T1352Z.130116T1245Z.130119T1800Z.NO/
1026 AM CST FRI JAN 18 2013

THE FLOOD WARNING CONTINUES FOR
  THE ATTOYAC BAYOU NEAR CHIRENO TEXAS.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 930 AM FRIDAY THE STAGE WAS 15.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET. 
* FORECAST...THE BAYOU WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY EARLY AFTERNOON.
* IMPACT...MINOR LOWLAND FLOODING.

&&
 
LAT...LON 3191 9457 3191 9437 3146 9423 3146 9436 3165 9443

$$
464 
WGUS84 KSHV 191126
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
526 AM CST SAT JAN 19 2013

TXC347-365-401-405-419-201126-
/O.EXT.KSHV.FL.W.0002.000000T0000Z-130121T0000Z/
/ATBT2.1.ER.130114T1352Z.130116T1245Z.130120T0600Z.NO/
526 AM CST SAT JAN 19 2013

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE ATTOYAC BAYOU NEAR CHIRENO.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:30 AM SATURDAY THE STAGE WAS 14.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY AFTERNOON..
* IMPACT...MINOR LOWLAND FLOODING.

&&

LAT...LON 3191 9457 3191 9437 3146 9423 3146 9436 3165 9443

$$
917 
WGUS84 KSHV 191344
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
743 AM CST SAT JAN 19 2013

TXC347-365-401-405-419-201343-
/O.EXT.KSHV.FL.W.0002.000000T0000Z-130120T1800Z/
/ATBT2.1.ER.130114T1352Z.130116T1245Z.130120T0000Z.NO/
743 AM CST SAT JAN 19 2013

THE FLOOD WARNING CONTINUES FOR
  THE ATTOYAC BAYOU NEAR CHIRENO.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:30 AM SATURDAY THE STAGE WAS 14.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...MINOR LOWLAND FLOODING.

&&

LAT...LON 3191 9457 3191 9437 3146 9423 3146 9436 3165 9443

$$
366 
WGUS84 KSHV 201030
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
430 AM CST SUN JAN 20 2013

TXC347-365-401-405-419-201100-
/O.CAN.KSHV.FL.W.0002.000000T0000Z-130120T1800Z/
/ATBT2.1.ER.130114T1352Z.130116T1245Z.130119T2145Z.NO/
430 AM CST SUN JAN 20 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE ATTOYAC BAYOU NEAR CHIRENO.
* AT 3:30 AM SUNDAY THE STAGE WAS 12.9 FEET...THE RIVER FELL BELOW FLOOD
  STAGE SATURDAY AFTERNOON.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Jan 13, 3:48 AM CST, 6 hours 39 minutes earlier.

Area forecast discussion, Jan 13, 3:48 AM CST, 6 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
348 AM CST SUN JAN 13 2013

.DISCUSSION...
FUN FILLED WEATHER MORNING WITH SEVERE THUNDERSTORMS WINDING DOWN
OVER EASTERN AREAS AND COLD AIR ADVECTING IN OVER WESTERN
LOCATIONS. AT 2 AM THE TEMPERATURE AT CLARKSVILLE TEXAS WAS 37
DEGREES...WHILE MONROE LOUISIANA WAS 73...MAKING FOR A 36 DEGREE
TEMP SWING ON EITHER SIDE OF THE STRONG COLD FRONT MOVING THROUGH
THE CWA. SHOWER/THUNDERSTORM ACTIVITY SHOULD PERSIST THROUGH THE
AFTERNOON HOURS FOR AREAS EAST OF AN EL DORADO ARKANSAS TO
NATCHITOCHES LOUISIANA LINE. AREAS TO THE WEST OF THIS LINE SHOULD
SEE SCATTERED SHOWERS AND A FEW EMBEDDED THUNDERSTORMS THROUGH MID
MORNING BEFORE CLEARING OUT. FLASH FLOOD WATCH POSTED SHORTLY BEFORE
MIDNIGHT WILL BE KEPT IN PLACE AS SOME HEAVY RAINFALL WILL BE
MOVING OVER THE WATCH AREA THROUGH NOON.

COLD AIR SPILLING IN FROM THE NORTHWEST WILL NOT ALLOW FOR
TEMPERATURES TO INCREASE MUCH AT ALL TODAY...SO CLIMATIC DAYTIME
HIGHS HAVE ALREADY BEEN REACHED WHILE AFTERNOON "HIGHS" WILL ONLY BE 5
TO 10 DEGREES WARMER FOR AREAS THAT THE COLD FRONT HAS ALREADY
MOVED THROUGH. WINDS THIS MORNING AND FOR PARTS OF THE DAY WILL BE
SOMEWHAT STRONG...APPROACHING THE 15 KNOT RANGE FOR AREAS TO THE
WEST OF SHREVEPORT. WILL REFRAIN FROM POSTING A LAKE WIND ADVISORY
ATTM...BUT EXPECT SOME SUSTAINED WINDS AROUND 15 MPH AND GUSTS
GETTING TO 20 MPH AT TIMES.

NEXT...WE NEED TO LOOK AT RAIN CHANCES FOR THE FIRST HALF OF THE
WORK WEEK. BATTLE OF THE PRESSURE SYSTEMS UNDERWAY AS THE LARGE
TROUGH SWINGS INTO THE MIDDLE OF THE COUNTRY WHILE A 590 MB HIGH
REMAINS PARKED OVER THE BAHAMAS. THE STRENGTH OF THIS HIGH
PRESSURE SYSTEM WILL NOT ALLOW THE TROUGH TO SWING EAST AS QUICKLY
AS UNDER NORMAL CIRCUMSTANCES...RATHER...IT WILL HANG THE TROUGH
UP FOR SEVERAL DAYS...HELPING TO KEEP COLD AIR SPILLING IN OVER A
LARGE PART OF THE COUNTRY. ALSO...HELPING TO KEEP SLIGHT RAIN
CHANCES IN OVER THE SOUTHEAST HALF OF THE FORECAST AREA...DUE TO A
STALLED FRONTAL BOUNDARY. BUT...BY LATE WEDNESDAY...IT APPEARS A
SECONDARY TROUGH WILL SWING OUT ACROSS THE COUNTRY AND HELP TO
BREAK DOWN THE HIGH OVER THE BAHAMAS. FOLLOWING THIS...A PERIOD OF
DRY WEATHER LOOKS TO BE IN STORE. ALSO...ANOTHER ROUND OF COLD AIR
LOOK TO SPILL SOUTH OUT OF CANADA BY THE EARLY PART OF THE
FOLLOWING WEEK.

WOULD ALSO LIKE TO BRIEFLY MENTION ONE HANGUP...IF YOU WILL...IN
THE FORECAST. AS COLD AIR CONTINUES TO POUR IN OVER THE NEXT FEW
DAYS...SOME FROZEN PRECIP MAY BE POSSIBLE. THE AREA IN QUESTION
WOULD BE AROUND NORTHEAST LOUISIANA AND SOUTH CENTRAL ARKANSAS.
THERE APPEARS TO BE A WINDOW OF OPPORTUNITY FOR SOME LIGHT
FREEZING RAIN MONDAY AFTERNOON AND TUESDAY MORNING...AS MODEL
SOUNDINGS SHOW MOIST ATMOSPHERIC PROFILES WITH SUB FREEZING TEMPERATURES
BELOW 2000 FT. THESE PROFILES WOULD BE INDICATIVE OF FREEZING
RAIN/SLEET POSSIBLY. ONE LIMITING FACTOR WILL BE SURFACE
TEMPS...AS DATA SUGGESTS TEMPS WILL BE IN THE 33-34 DEGREE
RANGE...BUT EVEN A SLIGHT DECREASE IN TEMPS COULD LEAD TO PROBLEMS
ACROSS NORTHEAST LA. ATTM...NOT MAKING ANY MENTION OF THE MONDAY
AFTERNOON/EVENING TIMEFRAME...BUT HAVE BEGUN TO HIGHLIGHT A SMALL
AREA ACROSS NE LA AND SC AR FOR FREEZING RAIN OR RAIN TUESDAY
MORNING. STAY TUNED AS FUTURE MODEL DATA IS ANALYZED AND FORECASTS
ARE UPDATED. /20/

&&

.AVIATION...
AS OF 08Z...A STRONG COLD FRONT HAD MOVED THROUGH ALL TERMINAL
LOCATIONS EXCEPT THE MLU TERMINAL WITH A FRONTAL PASSAGE EXPECTED AT
MLU BETWEEN 09Z-10Z. STRONGEST STORMS WERE IN ASSOCIATION WITH THIS
FRONTAL BOUNDARY BUT ELEVATED POST FRONTAL CONVECTION CONTINUES AS
FAR WEST AS THE TYR/GGG AND TXK TERMINALS. WITH THE 12Z TAF
PACKAGE...WILL SHOW -TSRA MOVING OUT OF THE TYR/GGG/TXK/LFK
TERMINALS BY 18Z AND OUT OF THE SHV/ELD TERMINALS CLOSER TO 21Z.
IFR/MVFR CEILINGS CURRENTLY ACROSS ALL TERMINALS SHOULD IMPROVE
DURING THE DAY WITH THE PASSAGE OF THE PRECIPITATION. LOOK FOR NNW
WINDS TODAY NEAR 12-14KTS WITH SOME HIGHER GUSTS. /13/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  49  32  44  31  42 /  50  20  20  20  20
MLU  57  33  38  32  38 / 100  30  50  40  40
DEQ  47  21  43  22  44 /  20   0   0  10  10
TXK  45  26  45  27  44 /  20  10  10  10  20
ELD  48  28  41  30  41 /  70  30  30  20  20
TYR  47  27  45  30  45 /  20  10  10  10  20
GGG  46  27  44  30  42 /  30  10  10  10  20
LFK  47  35  44  31  44 /  50  30  20  20  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR THE FOLLOWING ZONES:
     ARZ073.

LA...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR THE FOLLOWING ZONES:
     LAZ004>006-010>014-017>022.

OK...NONE.
TX...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR THE FOLLOWING ZONES:
     TXZ152-153-165>167.

&&

20/13
Hazardous weather outlook, Jan 13, 4:49 AM CST, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
449 AM CST SUN JAN 13 2013

ARZ073-LAZ004>006-010>014-017>022-TXZ152-153-165>167-131800-
UNION AR-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-
JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-
LA SALLE-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
449 AM CST SUN JAN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE IN FROM
THE WEST THIS MORNING AND THROUGHOUT THE DAY. WITH GROUNDS
SATURATED ACROSS THESE AREAS AND HEAVY RAINFALL POSSIBLE...FLASH FLOODING
MAY OCCUR. ADDITIONALLY...SEVERE WEATHER IS NOT LIKELY...BUT
SOME HAIL AND STRONG WINDS MAY BE POSSIBLE IN STRONGER
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

RAIN CHANCES WILL STAY IN THE FORECAST THROUGH WEDNESDAY...WITH
SOME LIGHT FROZEN PRECIPITATION POSSIBLE MONDAY NIGHT INTO TUESDAY
ACROSS NORTHEAST LOUISIANA AND SOUTH CENTRAL ARKANSAS. UNCERTAINTY
REMAINS WITH THE OVERALL OUTCOME OF ANY FREEZING RAIN OR
SLEET...BUT THE POSSIBILITY EXISTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

ARZ050-051-059>061-070>072-LAZ001>003-OKZ077-TXZ096-097-108>112-
124>126-136>138-149>151-131800-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-CADDO-BOSSIER-WEBSTER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-
TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-
CHEROKEE-RUSK-PANOLA-
449 AM CST SUN JAN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL BE POSSIBLE FOR THE
FIRST HALF OF THE DAY. SOME SMALL HAIL MAY BE POSSIBLE AS WELL AS
LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

VERY COLD AIR WILL MOVE INTO THE AREA OVER THE NEXT FEW DAYS...BUT
WITHOUT ANY MOISTURE TO WORK WITH...NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 10:40 PM CSTSevere Thunderstorm WarningSHVGregg, Harrison, Rusk65 min
Jan 12, 11:36 PM CSTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, San Augustine, Shelby54 min
Jan 12, 11:43 PM CSTFlash Flood WatchSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby12 hr
Jan 13, 12:09 AM CSTSevere Thunderstorm WarningSHVPanola, Shelby46 min
Jan 13, 1:02 AM CSTAreal Flood AdvisorySHVPanola, Shelby3 hr

Nearby

River Flood Warnings in Texas, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.